# SDR 2002UALA01100

- Difficulty date: June 28, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 63,412 hours, 36,375 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT INTERNAL SKIN STATION 500 AT STRINGER 28R IS BLENDED BEYOND LIMITS DUE TO CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER REPAIR.
